Sunday, August 19, 2012

Remembering a happy-go-lucky kinda guy....



My nephew Robert, only 42 .....


Rest in Peace, Robbie





And, may I add....for anybody who has family or friends taking prescription drugs for pain after surgery......  Oxycontin is just a fancy name for the first step on the highway to hell....please try something else first.  It should be the last resort.





18 comments:

Krista Funk said...

Oh, Vee... I am so sorry to read this. My sincerest condolences, this is an utter tragedy. *hugs*

Terra said...

He looks so joyful in this photo and how heart breaking to lose him so young.

Draffin Bears said...

Hi Vee,

My sincere condolences to you and the family, so sad and so young.
May you find comfort at this difficult time.

Hugs
Carolyn

...the yorkshire fox... said...

...so sorry to hear of your sad news, gosh I'm at a loss for words, big hug for you...Mel :)

Jennifer Rose Phillip said...

sorry to read :(

and yes, they are a really strong drug, one that should be strongly regulated and monitored when taken

Daisy said...

I'm very sorry for your loss.

Serena Lewis said...

OH Vee, I am so sorry to read this. My sincerest condolences to you and your family on the loss of your nephew. So tragic. :(

Thanks for the warning on Oxycontin.

Love,
Serena xo

Judi W. said...

So sorry to hear about this. My condolences to you and your family.

Soggibottom said...

Aw... Lots and lots of love x x x

Dolores said...

My deepest condolences to you and your family.

Petrine said...

Im so sorry about your nephew, Vee. My condolences to you and your family.

big hug from me

Kris Keese said...

This is so sad and I am sending a few prayers for you and your family.

Lin said...

My comment got lost somewhere...

delete this one if the other one shows up.

These pain kills are hell. They are too quickly dispensed and refills are even more quickly signed for. It's crazy. These should be last resorts--not the beginning.

I have a blog friend who is suffering from this sort of addiction and she has been through hell.

Hugs and prayers for you and your family, pally.

Twiglet said...

Sad news Vee - my thoughts are with you and your family. x Jo

frayedattheedge said...

My thoughts are with you at this sad time. With much love, Anne x

Beedeebabee said...

Oh Vee, I'm so very sorry. Please know my thoughts and prayers are with you. Sending a huge hug. xo Paulette

Norma Soulet (AZArtist) said...

Oh Vee, What a horrible thing to happen to your nephew! My condolences. :(
There are so many people addicted to that drug it is unbelievable! I agree...try something else first.
Hugs

Rhissanna said...

I am so sorry to read about this. He looks so happy there in the picture, and he must be missed. Those drugs are handed out much too easily and dependence on them seems to happen very quickly. It's a horrible situation and I really feel for you, and for his family and friends.